# SDR QXEA9900171

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strip
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - .25 INCH CHAFE MARK ON FORWARD END OF LOWER CENTER TO OUTER WING JOINT STRIP.  REPAIRED IAW HORIZON AIR EA 4-57-202.
